Sturm-Picone Type Theorems for Second Order Nonlinear Impulsive Differential Equations

Kayar Z.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1863
  • Doi Number: 10.1063/1.4992314
  • City: Rhodes
  • Country: Greece
  • Van Yüzüncü Yıl University Affiliated: Yes


We obtain Sturm Picone type comparison theorems for nonlinear impulsive differential equations. Our results cover the previous results existing in the literature and useful in investigating qualitative behaviour of solutions of such equations.